# SDR SWIA201126769

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 22,684 hours, 19,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR AND LOWER EXIT EMERGENCY LIGHTS ARE OUT.  (FLT 5623)  CLEANED CONNECTIONS ON FLOOR LEVEL LIGHTING.
